# SDR SWIA201335051

- Difficulty date: October 3, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N229SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120305
- Aircraft time: 39,122 hours, 56,414 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NACELLE INBD FITTING CRACKED.  C-CHECK REPLACED STRUCTURAL COMPONENT IAW SRM.  REPLACED INBD FITTING PN 120-22916-002 AT LT NACELLE IAW SRM.
